Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 1999, том 4, страницы 47–70 (Mi ljm150)  

Эта публикация цитируется в 1 научной статье (всего в 2 статье)

On the classification of complex analytic supermanifolds

A. L. Onishchik

P. G. Demidov Yaroslavl State University

Аннотация: We consider the problem of classification of complex analytic supermanifolds with a given reduction $M$. As is well known, any such supermanifold is a deformation of its retract, i.e. of a supermanifold $(M,\mathcal O)$ whose structure sheaf $\mathcal O$ is the Grassmann algebra over the sheaf of holomorphic sections of a holomorphic vector bundle $\mathbf E\to M$. Thus, the problem is reduced to the following two classification problems: of holomorphic vector bundles over $M$ and of supermanifolds with a given retract $(M,\mathcal O$. We are dealing here with the second problem. By a well-known theorem of Green [9], it can be reduced to the calculation of the 1-cohomology set of a certain sheaf of automorphisms of $\mathcal O$. We construct a non-linear resolution of this sheaf giving rise to a non-linear cochain complex whose 1-cohomology is the desired one. For a compact manifold $M$, we apply Hodge theory to construct a finite-dimensional affine algebraic variety which can serve as a moduli variety for our classification problem; it is analogous to the Kuranishi family of complex structures on a compact manifold (see [6, 7]).

Ключевые слова: Cochain complex, 1-cohomology set, resolution, complex supermanifold, split complex supermanifold, retract, tangent sheaf.

Полный текст: PDF файл (256 kB)

Реферативные базы данных:
Представлено: Б. Н. Шапуков
Поступило: 27.07.1999
Язык публикации: английский

Образец цитирования: A. L. Onishchik, “On the classification of complex analytic supermanifolds”, Lobachevskii J. Math., 4 (1999), 47–70

Цитирование в формате AMSBIB
\RBibitem{Oni99}
\by A.~L.~Onishchik
\paper On the classification of complex analytic supermanifolds
\jour Lobachevskii J. Math.
\yr 1999
\vol 4
\pages 47--70
\mathnet{http://mi.mathnet.ru/ljm150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1743145}
\zmath{https://zbmath.org/?q=an:0951.32003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm150
  • http://mi.mathnet.ru/rus/ljm/v4/p47

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Д. Н. Ахиезер, Э. Б. Винберг, В. В. Горбацевич, В. Г. Дурнев, Р. Зуланке, Л. С. Казарин, Д. А. Лейтес, В. В. Серганова, В. М. Тихомиров, “Аркадий Львович Онищик (к 70-летию со дня рождения)”, УМН, 58:6(354) (2003), 193–200  mathnet  crossref  mathscinet  zmath  adsnasa; D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, V. G. Durnev, R. Zulanke, L. S. Kazarin, D. A. Leites, V. V. Serganova, V. M. Tikhomirov, “Arkadii L'vovich Onishchik (on his 70th birthday)”, Russian Math. Surveys, 58:6 (2003), 1245–1253  crossref  isi
    2. Kowshik Bettadapura, “Higher Obstructions of Complex Supermanifolds”, SIGMA, 14 (2018), 094, 12 pp.  mathnet  crossref
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:214
    Полный текст:96
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021